# SDR ASAA2016030815848

- Difficulty date: March 8, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 35,372 hours, 10,622 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Part number: 118411934
- Part serial: YY083506
- Condition: Leaking
- Location: Fuel/Oil
- Part time: 35,591 hours, 10,981 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENGINE NR 2 FUEL LEAK NOTED ON WALK AROUND.  ACFT GROUNDED.  PERFORMED ENGINE RUN ON NR 2 ENGINE.  DURING ENGINE RUN NOTED A LEAK OF 8 DROPS PER MINUTE COMING FROM THE MAIN HEAT EXCHANGER OIL FUEL DRAIN LINE, DRIP IS WITHIN LIMITS IAW AMM 71-71-00-200-801 PARA H.  R & R NR 2 ENG MAIN OIL/FUEL HEAT EXCHANGER IAW AMM 79-21-02-000-801-F00 AND 79-21-02-400-801-F00. ACCOMPLISHED 5 MINUTE IDLE LEAK CHECK IAW AMM 71-00-00-700-801-F00, NO LEAKS NOTED.
